# SDR SWAA2019070234386

- Difficulty date: June 19, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD FLOOR SHIELD CORRODED BETWEEN BS. 420 TO BS. 440, RBL 24.  R&R SHIELD IAW SRM AND DWG.
